# SDR AU980395

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Switch
- Part number: V31001
- Condition: Failed
- Location: Engine/Trans
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH ACTUATOR WOULD NOT ENGAGE.  SUSPECT UPLIMIT MICROSWITCHES.  PART TC:  1,458.
